MAUDE Adverse Event Report: ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC

ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC
Model Number 1012631-39
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procure was performed to treat a lesion in the moderately calcified left common femoral artery following an abdominal aorta aneurysm repair.During preparation of the 8x39mm omnilink elite stent delivery system (sds), no resistance was noted when removing the sds from the dispenser coil or when removing the stylet.It was noted that the stent was noted to be loose on the delivery system therefore it was not used.Another omnilink elite stent was used to complete the procedure.There was no patient involvement and no clinically significant delay in procedure.No additional information was provided.
 
Event or Problem Description
Subsequent to the initially file report, it was reported that during the procedure, the sds was loaded into the guiding sheath.There was no adverse patient effects.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported stent dislodgement was confirmed.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no similar complaints from this lot.A conclusive cause for the reported stent dislodgement could not be determined; however, factors that may contribute to stent dislodgment prior to use include, but are not limited to, crimping during manufacturing, incorrect sheath sizing, negative pressure during sheath removal, forced sheath removal, mishandling during product preparation for use, or interaction with accessory devices.In this case, it is possible that inadvertent mishandling during protective sheath/stylet removal and/or while attempting to load the device into the guiding sheath may have contributed to the reported stent dislodgement; however, this cannot be confirmed.There is no indication of a product quality issue with respect to manufacture, design, or labeling; therefore, no product-related corrective action will be implemented in this case.Corrections: b6 - relevant test/laboratory data: updated.B7 - other relevant history: updated.D1 ¿ brand name: updated.D2a ¿ common device name: updated.D3 ¿ name, address 1, city, postal code: updated.H6 - health effect - impact code: code 2645 was removed and code 2199 was added.

Brand Name
OMNILINK ELITE
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19559790
Report Number2024168-2024-07345
Device Sequence Number6730691
Product Code NIO
UDI-Device Identifier08717648178511
UDI-Public(01)08717648178511(17)250228(10)1091741
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number1012631-39
Device Catalogue Number1012631-39
Device Lot Number1091741
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer07/15/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown